Weird Wednesday – January 17, 2017 – Steroid Reaction

Does anyone else have strange reactions to steroids? 
My strange reaction is apparently an insatiable need to chew fibrous material.

I don’t know what made me think of this today, but I remember during my 2006 chemo, they gave me some type of steroid to combat nausea.  All I can remember was wanting to eat everything in the house.  I was absolutely ravenous!  The worst craving was apparently fiber.  I found that out one day when my then-husband came into the living room and caught me literally gnawing on the arm of the couch.

Then, a couple years ago – I can’t remember if it was from my mastectomy or from my twisted ankle (they happened a week apart), but I was once again given steroids, and I was sitting at my desk and I literally gnawed an entire pack of Post-It notes.

Mind you, I didn’t swallow any of these things, just the insatiable need to chew fiber was uncontrollable.

Anyone else have a weird reaction to steroids or medication?

 

Advertisements

3 thoughts on “Weird Wednesday – January 17, 2017 – Steroid Reaction

  1. Steroids—-(Bluck) They can make a person do some peculiar things. I had them in 2006 but haven’t since. Just curious, what did your husband say when he saw you?

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s